# SDR DL72E011480

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 73,308 hours, 44,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER WINDOW EXIT, CAPTS SIDE, AFT EXIT INOP. RELAMPED.
